Weighted Sharing and Uniqueness of Entire Functions whose Difference Polynomials Sharing a Polynomial of Certain Degree

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-1
Year of Publication : 2022
Authors : Avinash B., Smitha S. D., Ashrith R. P.
  10.14445/22315373/IJMTT-V68I1P514

MLA

MLA Style: Avinash B., Smitha S. D., Ashrith R. P. "Weighted Sharing and Uniqueness of Entire Functions whose Difference Polynomials Sharing a Polynomial of Certain Degree " International Journal of Mathematics Trends and Technology 68.1 (2022):130-142. 

APA Style: Avinash B., Smitha S. D., Ashrith R. P.(2022). Weighted Sharing and Uniqueness of Entire Functions whose Difference Polynomials Sharing a Polynomial of Certain Degree  International Journal of Mathematics Trends and Technology, 68(1), 130-142.

Abstract
In this paper, we deal with the uniqueness problem of an entire functions whose difference polynomials sharing a polynomial of certain degree with finite weight. This paper extends and improves some classical results obtained by A. Banerjee and S. Majumder [20].

Reference

[1] W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana 11 (1995), no. 2, 355{373.
[2] Y. M. Chiang and S. J. Feng, On the Nevanlinna characteristic of f(z +) and difference equations in the complex plane, Ramanujan J. 16 (2008), no. 1, 105{129.
[3] J. Heittokangas et al., Value sharing results for shifts of meromorphic functions, and suffcient conditions for periodicity, J. Math. Anal. Appl. 355 (2009), no. 1, 352{363.
[4] M. L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynomials, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1343{1348.
[5] W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9{42.
[6] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
[7] I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci. 28 (2001), no. 2, 83{91.
[8] I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J. 161 (2001), 193{206.
[9] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Variables Theory Appl. 46 (2001), no. 3, 241{253.
[10] I. Laine and C. C. Yang, Value distribution of difference polynomials, Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 8, 148{151.
[11] X. M. Li et al., Uniqueness theorems for entire functions whose difference polynomials share a meromorphic function of a smaller order, Ann. Polon. Math. 102 (2011), no. 2, 111{127.
[12] W. Lin and H. Yi, Uniqueness theorems for meromorphic functions concerning fixed-points, Complex Var. Theory Appl. 49 (2004), no. 11, 793{806.
[13] K. Liu and L. Z. Yang, Value distribution of the difference operator, Arch. Math. (Basel) 92 (2009), no. 3, 270{278.
[14] E. Mues, Uber ein Problem von Hayman, Math. Z. 164 (1979), no. 3, 239{259.
[15] X. G. Qi, L. Z. Yang and K. Liu, Uniqueness and periodicity of meromorphic functions concerning the difference operator, Comput. Math. Appl. 60 (2010), no. 6, 1739{1746.
[16] C. C. Yang, On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107{112.
[17] C. C. Yang and X. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 395{406.
[18] K. Yamanoi, The second main theorem for small functions and related problems, Acta Math. 192 (2004), no. 2, 225{294.
[19] J. Zhang, Value distribution and shared sets of differences of meromorphic functions, J. Math. Anal. Appl. 367 (2010), no. 2, 401{408.
[20] A. Banerjee and S. Majumder, Uniqueness of entire functions whose difference polynomials sharing a polynomial of certain degree with finite weight, An. Univ. Craiova Ser. Mat. Inform. 47 (2020), no. 2, 215{225.

Keywords : Difference polynomials, Entire function, Weighted Sharing etc.,